# SDR CA980916065

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Gasket
- Part number: 3503
- Condition: Failed
- Location: Exhaust
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE EXHAUST GASKETS WERE FOUND BURNED IN THE CENTER AREA.  THE SUBMITTER REPORTS THAT PREVIOUSLY GASKETS WERE MADE FROM ASBESTOS MATERIAL, WHICH WAS NOT SUSCEPTIBLE TO BURNING.
